# SDR ASAA2021092036016

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,500 hours, 6,458 cycles
- Engine: Ge
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE FAN BLADE LUBE, BLADES #2, #14, #16 #17, AND #18, CU-NI-IN COATING IS MISSING BEYOND LIMITS. GROUNDED - YES. REPLACED BLADES #2+14, #14+2, #16+4, #17+5, AND #18+6 PER T/C 78472010 ON ENG #1.
